# SDR AUS20020164

- Difficulty date: January 31, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech 1900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 951F04
- Condition: Failed
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR POSITION LIGHT FAILED.
